# SDR ANCF2010081900065

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N728CG
- Make and model: Boeing 767-283ER
- Aircraft serial: 24728
- Aircraft time: 81,733 hours, 18,494 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 019012001
- Part serial: S7040
- Condition: False Indication
- Location: Hyd System
- Part time: 9,240 hours, 1,886 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, RT HYD QTY ANNUNCIATON CAME ON. REJECTED T/O WAS PERFORMED.  IAW AMM 05-51-14 PAGE 201 TO 217 AND 32-41-08. MLG INSPECTED AND CHECKED. NO DAMAGED FOUND, ALL WHEELS WERE REMOVED IAW AMM 32-45-01. IAW AMM 29-33-02 THE RT HYD QTY TRANSMITTER WAS REPLACED AND IAW WDM 29-33-11.THE WIRING WAS CHECKED AND FOUND OK. OPS TEST OF HYD SYS AND ENGINE RUN-UP PERFORMED AND FOUND SATISFACTORY.   WHEELS NR 1 AND NR 2 WERE REPLACED PRESSURE CHECKED IAW AMM 32-45-01.  NO WERE FOUND DAMAGE IAW AMM 32-45-01, PAGE 401 THE WHEELS NR  AND NR 4 WERE REPLACED. PRESSURE CHECKED 195PSI AND AMM 05-51-14 PAGE 201TO 217  AND AMM 32-41-08 PAG -601 TO 615 NO WERE FOUND DAMAGE.  IAW AMM 32-45-01, PAGE 401 THE WHEELS NR5 AND NR6 WERE REPLACED PRESSURE CHECKED 195PSI AND AMM 05-51-14 PAGE 201 TO 217 AND AMM 32-41-08 PAGE 601 TO 615 NO WERE FOUND DAMAGE.  IAW AMM 32-45-01, PAGE 401 THE WHEELS NR7 AND NR8 WERE REPLACED PRESSURE CHECKED 195PSI AND AND AMM 05-51-14 PAG 201 TO 217 AND AMM 32-41-08 PAGE 601 TO 615 NO WERE FOUND DAMAGE.  IAW AMM 32-41-06, PAGE 401 THE BRAKE NR6 WAS REPLACED.
